# SDR ABXA010510

- Difficulty date: September 25, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 21291
- Aircraft time: 71,848 hours, 26,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4751625U1
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR LONGERON SPLICE FITTING CRACKED AT FS 680.5, RIGHT LONGERON 10 AT UPPER NUT ANGLE. MAINTENANCE REPLACED THE SPLICE FITTING IAW SRM 51-1-20D.
